# SDR QXEA0202014

- Difficulty date: November 13, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 2,311 hours, 1,818 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: D98C07606
- Part serial: 410
- Condition: Failed
- Location: Fuel System
- Part time: 53 hours, 37 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SJC - AFTER ENGINE START THE LEFT FUEL LOW PRESSURE CAUTION STAYED ON.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE ENGINE FUEL FEED SWITCH.  OPERATIONAL AND LEAKS CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
